MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5 MM LOCKING DUAL COMPRESSION PLATE 10 HOLES 131 MM LENGTH; TRAUMA IMPLANT

ZIMMER BIOMET, INC. 3.5 MM LOCKING DUAL COMPRESSION PLATE 10 HOLES 131 MM LENGTH; TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp-(b)(4).G2: china.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : not returned by patient.
 
Event or Problem Description
It was reported that the patient had an initial surgery approximately 3 years ago.Subsequently the patient had a revision due to implant plate fracture about 1 year later.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.Review of the case information by a health care professional indicated the standard of care for this type of fracture would be a 4.5mm plate, but a 3.5mm plate was used in this case.However, with the information provided a definitive root cause cannot be determined.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3.5 MM LOCKING DUAL COMPRESSION PLATE 10 HOLES 131 MM LENGTH
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17341687
Report Number0001822565-2023-01899
Device Sequence Number17779140
Product Code HRS
UDI-Device Identifier00889024104211
UDI-Public(01)00889024104211(17)270331(10)63617484
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060710
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47493601007
Device Lot Number63617484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown